MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DELTA SHUNT KIT, REGULAR, PERFORMANCE LEVEL 2.0; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY DELTA SHUNT KIT, REGULAR, PERFORMANCE LEVEL 2.0; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 25132-1
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was patent.The valve passed siphon, leakage and pressure flow characteristics and preimplantation testing.The valve did not pass reflux testing.It is not sure why this failure may have occurred.Review of dhr for lot # e05856 did not identify any finding correlated to the complaint.All valves are 100% tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the doctor performed a ventriculoperitoneal surgery.During the implantation process, they found that the package was leaking and hermeticity was damaged.The device could not be used; however, it was replaced, and the surgery was completed successfully.

Brand Name
DELTA SHUNT KIT, REGULAR, PERFORMANCE LEVEL 2.0
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9865893
Report Number2021898-2020-00104
Device Sequence Number2910134
Product Code JXG
UDI-Device Identifier00643169472761
UDI-Public00643169472761
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K902783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number25132-1
Device Catalogue Number25132-1
Device Lot NumberE05856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR